# SDR 2000UALA00184

- Difficulty date: April 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 66,679 hours, 17,314 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582213
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON ROW 9A THRU 15A.  CHRONIC PROBLEM.  *S/D*  REPLACED EEL POWER SUPPLY (P/N: 5822-13) ITEM M9033 PER MM 33-51-94, OPS CHECK NORMAL.
